I am facing from chronic urticaria (as per drs) when a Dr. gave me a injection in the vein, after some time my body getting red spot overall. This is happening till now I have taken consultation by no. S of Dr. They give me like avil cetrizine or more but not relief. Continues taken of these tablets bp also getting high now a days. What can I do for this. please Dr. tell me.
Doctor Answers (1) on Chronic urticaria
ââThanks for the query. ââHives are irritating and difficult to live with. Chronic urticaria needs proper assessment. The triggers should be identified. These conditions have a strongâ rââelation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermatoââlogist will decide a treatment plan for you after a consultation which probably will include a non sedative antihistamine and some other medications based on blood chemistry. A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period,its advisable to wean the treatment. Now a days modern treatment options also exists which requires once a month treatment. Hope it helps.
Flag this answer
1/1 people found this helpful
Was this answer helpful?